Download the app

DOWNLOAD NOW

watsons online, download the app
  • google-play.png
  • app-store.png
  • app-gallery.png
Our Stores Trending Now
Stores Services
0
MY Bag
Home/Health and RX/Over-The-Counter/Cough, Cold and Flu/

Bioflu 60ml Suspension (Phenylephrine HCI + Chlorphenamine Maleate + Paracetamol)

Bioflu 60ml Suspension (Phenylephrine HCI + Chlorphenamine Maleate + Paracetamol)
133.00
QUANTITY
Add to Bag
Product code
10093454
  • Product Details
  • About This Shop
  • Promotion
  • Payment & Delivery
Product Details
Description

BIOFLU 60ml Suspension (Phenylephrine HCI + Chlorphenamine Maleate + Paracetamol)

 Relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with flu, common cold, rhinitis, sinusitis and minor respiratory tract infections. For children?s flu relief
What is the medicine used for?
This medicine is used for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with flu, common cold, allergic rhinitis, sinusitis, and other minor respiratory tract infections. They also help decongest sinus openings and passages.

What is in the medicine?
Phenylephrine HCl, a nasal decongestant, clears obstructed air passages and nasal sinuses due to congestion, making breathing easier. It also reduces postnasal drip.

Chlorphenamine Maleate, anti-allergy, relieves symptoms of allergy such as runny nose, sneezing, and itchy, watery eyes.

Paracetamol is an effective fever reducer and pain reliever.

How much and how often should you use this medicine?
These medicines should be taken orally (by mouth):

Place of Origin

Philippines

Product Usage

To be given every 6 hours

Ingredients

Each 5mL contains Phenylephrine hydrochloride 2.5mg, Chlorphenamine maleate 500mcg and Paracetamol 500mg

Warnings

Special Precautions: May impair ability to drive or operate machinery

HIDE